The solution of certain problems of mathematical physics
Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1296-1302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_7_a14,
author = {M. M. Ignatenko and V. Kh. Kirillov},
title = {The solution of certain problems of mathematical physics},
journal = {Differencialʹnye uravneni\^a},
pages = {1296--1302},
year = {1969},
volume = {5},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_7_a14/}
}
M. M. Ignatenko; V. Kh. Kirillov. The solution of certain problems of mathematical physics. Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1296-1302. http://geodesic.mathdoc.fr/item/DE_1969_5_7_a14/